# SDR MZZA95044

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463513J0604
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 965 - GUM - LOST 'A' SYSTEM HYDRAULIC AFTER TAKEOFF.  QUANTITY DROPPED TO ZERO.  MANUAL GEAR EXTENTION PERFORMED.  MAINTENANCE FOUND A BROKEN PRESSURE HYDRAULIC LINE COMING FROM NR 2 ENGINE HYDRAULIC PUMP INSIDE STAIRWELL AREA.  REPLACED LINE.  ALSO, FOUND NR 1 ENGINE HYDRAULIC PUMP BURNED UP.  REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP ASSEMBLY, CHECKED SYSTEM 'A' MODULE AND CASE DRAIN FILTERS.  ALL FOUND CLEAN.  RAN ENGINE CYCLED FLIGHT CONTROL AND ALL CHECKED GOOD WITH NO LEAKS.  (M)
